# SDR DALA1310720950

- Difficulty date: November 25, 2011
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N950DL
- Make and model: Doug MD-88
- Aircraft serial: 49881
- Aircraft time: 57,604 hours, 43,541 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Panel
- Part number: 59306101
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING THE REPAIR TO THE SUBJECT VERTICAL STABILIZER IAW EA 09-470871-12 MAINT FOUND 3 HOLES ON THE LOWER LT AND 6 LOWER RT SIDE OF PANEL THAT WERE ALSO OVERSIZED.  REPAIR ERA 498068-14.
